K. I'm on birth control. I've been on it for 7 months. Its been perfectly normal. I am sexually active but we use protection (BC and condom) every single time. Heres why I'm worried. This months period was strange. It lasted only two days when it usually lasts 5 and it was really light instead of heavy like normal...whats going on?
I wouldn't worry. Since you are using two reliable forms constently you are pretty much covered. The same thing happened to me a few months after I started the pill. Remember a benefit from the pill can cause your period to be shorter. Hopes this helps.<p>[This message has been edited by bonbon83 (edited 11-22-2002).]
This is normal if you are on the BC pill. Basically, when you take the pill, it stops you from ovulating, so that you do not release any eggs, so when you do have a period it is not a normal/natural period. If your peiod is not a natural one, as it is when you do ovulate, then your periods will be a lot shorter and lighter than normal.